GEMINI062069

SparkPoints
 

Been a Rough Week

Thursday, April 30, 2009

My doc prescribed a different medication for depression for me since my regular one didn't seem to be doing the trick... so, after getting off of the other one, I started taking Effexor XR... I swear I completely lost my mind! I only took it for 3 days, but the side effects were so extreme I thought I was going to have to check myself in to a clinic.. Thank GOD I know my body and mind - I stopped taking it on Tuesday - I'm off of it now and feeling so much better! The only thing now is I have a slight headache and my brain is a little fuzzy - but, WOW! I think I'll stick to what I already know is ok for me and just try and get more exercise in!

Take good care of yourselves!!



Share This Post With Others
Member Comments About This Blog Post
  • GAMMA47
    SORRY you had a bad reaction, hang in there. Will you be trying another medication, or just stay on whatever you were on before?
    hope you get to feeling better soon!
    BLESSINGS!
    4230 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by GEMINI062069